Relative observability of linear time-dependent singularly perturbed systems with delay
Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 24-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_1_a3,
author = {T. B. Kopeikina},
title = {Relative observability of linear time-dependent singularly perturbed systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {24--30},
year = {1998},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_1_a3/}
}
T. B. Kopeikina. Relative observability of linear time-dependent singularly perturbed systems with delay. Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 24-30. http://geodesic.mathdoc.fr/item/DE_1998_34_1_a3/